# SDR SWAA2015112446397

- Difficulty date: November 2, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N361SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26572
- Aircraft time: 74,674 hours, 62,275 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546563
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED AT BS 967, BETWEEN STRINGER 27R - 27L.  R & R FRAME IAW SRM & DWG.
